# SDR CALA2021070501020

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN IN AREA COVERED BY VERT LWR L/E FAIRING AT BASE O F VERT STAB (2 EA) COAX CABLES CORROSION AT SKIN ON HAECO LCQ RE F 9294543/24543 A3NB-53-3-6208. NR GENERATED BY N079592 REPAIR AT FUSELAGE CROWN BASE OF VERT STAB FR69-70 STR 2R-2L ACC OMPLISHED IAW REO-L23216 & EC/RA 5340-01974 AT HAECO LCQ ON HANG AR NR 9294543/24543 PERFORMED BY MECH V077956 RII INSP PERFORMED BY N078570
